Volume 16, Number 2, April-June 2010
|Page(s)||356 - 379|
|Published online||10 February 2009|
Global controllability and stabilization for the nonlinear Schrödinger equation on an interval
Université Paris-Sud, Bâtiment 425, 91405 Orsay, France. email@example.com
Revised: 10 November 2008
We prove global internal controllability in large time for the nonlinear Schrödinger equation on a bounded interval with periodic, Dirichlet or Neumann conditions. Our strategy combines stabilization and local controllability near 0. We use Bourgain spaces to prove this result on L2. We also get a regularity result about the control if the data are assumed smoother.
Mathematics Subject Classification: 93B05 / 93D15 / 35Q55 / 35A21
Key words: Controllability / stabilization / nonlinear Schrödinger equation / Bourgain spaces
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.